`a`

Finite extinction time property for a delayed linear problem on a manifold without boundary

Pages: 265 - 271, Issue Special, September 2011

 Abstract        Full Text (316.1K)              

Alfonso C. Casal - Departamento de Matemática Aplicada, E.T.S. Arquitectura. Universidad Politécnica de Madrid, Av. Juan de Herrera 4, Madrid 28040, Spain (email)
Jesús Ildefonso Díaz - Departamento de Matemática Aplicada, Facultad de Matemáticas, Universidad Complutense de Madrid, Plaza de las Ciencias 3, Madrid 28040, Spain (email)
José M. Vegas - Departamento de Matemática Aplicada, Facultad de Matemáticas, Universidad Complutense de Madrid, Plaza de las Ciencias 3, Madrid 28040, Spain (email)

Abstract: We prove that the mere presence of a delayed term is able to connect the initial state u0 on a manifold without boundary

Keywords:  Finite extinction time, delayed feedback control, dynamic boundary conditions, linear parabolic equations
Mathematics Subject Classification:  35R10, 35R35, 35K20

Received: July 2010;      Revised: April 2011;      Published: October 2011.